259 0

STABILITY IN VOLTERRA INTEGRAL EQUATIONS OF FRACTIONAL ORDER WITH CONTROL VARIABLE

Title
STABILITY IN VOLTERRA INTEGRAL EQUATIONS OF FRACTIONAL ORDER WITH CONTROL VARIABLE
Author
박춘길
Keywords
Volterra integral equation; Integral equation of fractional order; Measure of noncompactness; Stability; Control variable
Issue Date
2015-08
Publisher
EUDOXUS PRESS
Citation
JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS, v. 19, NO 2, Page. 346-358
Abstract
In this paper, we study the stability of solutions of a nonlinear functional integral equation of fractional order with control variable. The equation is considered in the Banach space of real functions defined, continuous and bounded on an unbounded interval. Existence of a control variable provides the extension of some previous results obtains in other studies. We will also include an example in order to indicate the validity of the assumptions.
URI
http://www.eudoxuspress.com/neweudoxvolumestocs.htmlhttp://hdl.handle.net/20.500.11754/27121
ISSN
1521-1398; 1572-9206
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE